CSpace

Browse/Search Results:  1-4 of 4 Help

Selected(0)Clear Items/Page:    Sort:
On Bounded Positive (m, p)-Circle Domains 期刊论文
CHINESE ANNALS OF MATHEMATICS SERIES B, 2018, 卷号: 39, 期号: 4, 页码: 665-682
Authors:  Li, Hongjun;  Qiu, Chunhui;  Xu, Yichao
Favorite  |  View/Download:2/0  |  Submit date:2019/01/11
(m, p)-Circular domain  Reinhardt domain  Holomorphically equivalent  
A class of solutions to the quantum colored Yang-Baxter equation 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2008, 卷号: 342, 期号: 2, 页码: 1126-1150
Authors:  Wang, Tianze;  Xu, Yichao
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Yang-Baxter equation  general solution  
General solution of a kind of quantum coloured Yang-Baxter equation (I) 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2007, 卷号: 326, 期号: 1, 页码: 46-61
Authors:  Qiu, Chunhui;  Wang, Tianze;  Xu, Yichao
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Yang-Baxter equation  general solution  
Explicit formula of holomorphic automorphism group on complex homogeneous bounded domains 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS, 2006, 卷号: 49, 期号: 10, 页码: 1392-1404
Authors:  Xu Yichao;  Chen Minru;  Ma Songya
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
holomorphic automorphism group  homogeneous Siegel domain  normal Siegel domain  complex homogeneous bounded domain